# SDR SIMA20141128002

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 27,049 hours, 18,814 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 8221308320
- Part serial: 1CWLJ
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED RUDDER MOVEMENTS IN FLIGHT BOTH TO THE LT & RT WITH & WITHOUT YAW DAMPER ENGAGED.  TRANSFERRED TO NRWC 524-ABI-01793.  R & R NR 1 YAW DAMPER ACTUATOR IAW AMM 22-22-01.  SEE NRWC 524-ABI-01793 FOR DETAILS.  ACTUATOR, LIN, YAW DAMP PN 822-1308-320 & SN 1CWLJ.
